# SDR FDEA201008213077

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202212
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 47 LT BETWEEN FR 59 AND FR 60 HAS 1EA STRINGER REPAIR SECTION FROM FR 55/58 TO 60 MEASURING 29.4IN LONG AND 1EA REPAIR SPLICE 7.9 INCH LONG. PREVIOUS REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201,  PAGE 203 TO 206 DUE TO INCORRECT FASTENER SIZE INSTALLED.  REMOVED 6 EA, .1562 RIVETS, REAMED   HOLES UP TO .1875 AND INSTALLED 6EA HI LOCK IAW SRM 53-10-14, FIG 201, PAGES 203   TO 206.
